Author(s): Girish Kapoor

Email(s): grshkapoor@gmail.com

DOI: 10.5958/2349-2988.2017.00009.2   

Address: Girish Kapoor
Department of Mathematics, Govt. College Arki, Distt. Solan, Himachal Pradesh, India.
Corresponding Auther

Published In:   Volume - 9,      Issue - 1,     Year - 2017


ABSTRACT:
In the present note we establish two new discrete Cebysev-Gruss type inequalities by using a fairly elementary analysis. Mathematics Subject Classification 2000. Primary 26D15, Secondary 94A05.


Cite this article:
Girish Kapoor. New Discrete Cebysev-Gruss Type Inequalities. Research J. Science and Tech. 2017; 9(1):51-54. doi: 10.5958/2349-2988.2017.00009.2


Recomonded Articles:

Author(s): Neela Ashish Kumar, Swarnalatha P, Prudhvi Chowdary, Jai Krishna Naidu, Kailasa Sandeep Kumar

DOI: 10.5958/2349-2988.2019.00016.0         Access: Closed Access Read More

Author(s): M.R.Yadav, C.L. Dewangan

DOI:         Access: Open Access Read More

Author(s): Shivani Sharma, R P Sharma

DOI:         Access: Open Access Read More

Author(s): Shubhangi Dwivedi, Prashant Tiwari

DOI:         Access: Open Access Read More

Author(s): Rathi HB, Bansal AK, Chauhan VKS

DOI:         Access: Open Access Read More

Author(s): Girish Kapoor

DOI:         Access: Open Access Read More

Author(s): Deepmala, H. K. Pathak

DOI:         Access: Open Access Read More

Author(s): M.R. Yadav

DOI:         Access: Open Access Read More

Author(s): Ajay Kumar Sharma

DOI:         Access: Open Access Read More

Author(s): Girish Kapoor

DOI: 10.5958/2349-2988.2017.00009.2         Access: Open Access Read More

Author(s): Himanshu Tiwari, Subhashish Biswas

DOI: 10.5958/2349-2988.2020.00013.3         Access: Closed Access Read More

Research Journal of Science and Technology (RJST) is an international, peer-reviewed journal, devoted to science and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2349-2988 


Recent Articles




Tags